# SDR HEEA118059

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- Aircraft time: 15,275 hours
- Engine: Allsn 250C30
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 206202301
- Condition: Departed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SUSPECT TAIL ROTOR BLADE STRIKE CAUSED FROM PASSENGER SLIDING WINDOW EXITING THE AIRCRAFT IN FLIGHT.  SUSPECT PASSENGER POSSIBLY DAMAGED WINDOW PRIOR IT DEPARTING AIRCRAFT.
